# SDR SWAA2023040312193

- Difficulty date: March 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT ATTACH ANGEL AT BS 400+1 LBL 24.<[01] VERIFIED SRM 51-10-02 PARAG. 9 IS APPLICABLE FOR REPAIR.;[02] PRIOR TO REMOVAL;FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 PARAG.9;[03] REMOVED DAMAGED ANGLE;IAW SRM 51-40-02.;[04] RECEIVED;LOCATED AND DRILLED NEW ANGLE (CLIP) WITH P/N143A7502-155;LOT#1508741-10;IAW SRM 51-40-05 AND DWG#143A7505.OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4.;[06] INSTALLED NEW ANGLE (CLIP) AT BS400+1 LBL24;IAW SRM 51-40-02 AND DWG#143A7505.;[07] VERIFIED CORRECTIVE ACTIONS STEP 6.;[08] VERIFIED MEASUREMENTS TABLE.;[09] CERTIFY
